# SDR COEA2023072512805

- Difficulty date: May 19, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N805FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 372
- Aircraft time: 38,784 hours, 41,856 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: S57213022205
- Part serial: NA
- Condition: Delaminated
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 245651 NR 600012 HEAVY CHECK  COE/MAJOR REPAIR: R/H WING, FWD SPAR UPPER FLANGE HAS DELAMINATION BETWEEN RIBS 18-19. CORRECTIVE ACTION: REPAIRED PER SRAS ES_00217399_01...20894 ISSUE A, DATED 7/12/2023.
